Identification of stochastically perturbed autonomous systems from temporal sequences of probability density functions

Nie, X., Luo, J., Coca, D. orcid.org/0000-0003-2878-2422 et al. (2 more authors) (2018) Identification of stochastically perturbed autonomous systems from temporal sequences of probability density functions. Journal of Nonlinear Science, 28 (4). pp. 1467-1487. ISSN 0938-8974

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Nonlinear systems; Probability density functions; Frobenius–Perron operator; Stochastic dynamical systems
Dates:
  • Accepted: 14 March 2018
  • Published (online): 21 March 2018
  • Published: August 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 May 2018 14:56
Last Modified: 20 Nov 2020 09:27
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00332-018-9455-0

Share / Export

Statistics